MathSciNet Relay Station
MathSciNet bibliographic data
MR485727 10H10 (12A70)
Heath-Brown, D. R. Hybrid bounds for Dirichlet $L$-functions. Invent. Math. 47 (1978), no. 2, 149–170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement